# SDR SWAA2023051126806

- Difficulty date: April 13, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Limits
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOWISH EMERGENCY DOOR WINDOW LIGHT LENS RT SIDE AT PASSENGER CABIN (1 EA) 2023-247553<[01] REPLACED EMERGENCY DOOR WINDOW LIGHT LENS RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-21-00-960-802 STEP 7.C.(3)(A) 1) 2) AND STEP 7.C.(3)(I);[02] TASK COMPLETED
